sexologist-icon
Bleeding again after 1week of periods
My periods got over on 13th oct,again today i could see blood stains,wat could be the reason?? I was taking Novelon since 4months(from june) This month i didnt take.i have problem of irregular periods since school time.Now i am mother of 2year old baby,plz help with this issue
39 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Check out with gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, I would recommend you to reach out to your nearby gynaecologist. She would be a better person to help you get your issue resolved.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Consult
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Mid cycle spotting could be due to ovulation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share me some more details
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.